Приоритизация и делегирование: лист заданий с ответами

Бесплатный лист заданий для печати по теме «Приоритизация и делегирование»: 8 задач от простых до экзаменационного уровня, с ответами. Распечатайте его или сохраните как PDF.

Для преподавателей: можно бесплатно печатать, копировать и использовать на занятиях. Каждый новый лист содержит новые значения и собственные ответы. Будем благодарны за ссылку на ExamProblems на странице вашего курса.

Имя: ____________________   Дата: ____________

1.Лёгкая

In a three-level triage system, what does “urgent” mean?

  1. ASerious but stable for now, and needs care soon
  2. BLife-threatening and needs care immediately
  3. CAlready deceased on arrival
  4. DMinor, and can safely wait for several hours
2.Лёгкая

В системе ABC для определения сестринских приоритетов какая потребность удовлетворяется первой?

  1. AБоль
  2. BПроходимость дыхательных путей (Airway)
  3. CДыхание (Breathing)
  4. DКровообращение (Circulation)
3.Лёгкая

After caring for a patient with Clostridioides difficile diarrhea, how should the nurse clean their hands?

  1. AUse alcohol hand rub only
  2. BNo hand hygiene is needed if gloves were worn
  3. CWash with soap and water
  4. DWipe hands on a clean towel
4.Средняя

An older patient becomes confused over a few hours, with attention that comes and goes. What does this suggest?

  1. AA personality change that is permanent and expected
  2. BNormal aging that needs no action
  3. CLong-standing dementia that is expected
  4. DDelirium, which needs the cause found quickly
5.Средняя

При триаже START неходячий взрослый дышит 36 раз в минуту. В какую категорию он попадает?

  1. AЗелёная (лёгкие)
  2. BЧёрная (безнадёжные)
  3. CКрасная (немедленная помощь)
  4. DЖёлтая (отсроченная помощь)
6.Средняя

Стабильному взрослому с нормальными жизненными показателями нужно наложить швы на порез руки, ничего больше. Какой уровень ESI подходит?

  1. AУровень 4
  2. BУровень 5
  3. CУровень 2
  4. DУровень 3
7.Сложная

A patient with major depression has been withdrawn for weeks but is suddenly calm and cheerful and gives away her belongings. What should the nurse suspect?

  1. AA raised risk of suicide, because she may have made a decision
  2. BA side effect of her antidepressant medicine that needs no special action
  3. CA full recovery, so observation can be reduced
  4. DThat she is getting ready for discharge as planned
8.Сложная

After surgery, a patient who has taken long-term steroids becomes hypotensive and weak, and the blood pressure does not rise with IV fluids. Which problem should the nurse suspect?

  1. AAn allergic reaction to the anesthetic
  2. BFluid overload from too much IV fluid
  3. CAdrenal crisis from steroid withdrawal
  4. DNormal tiredness after anesthesia

Ответы

  1. 1. A · Serious but stable for now, and needs care soon
  2. 2. B · Проходимость дыхательных путей (Airway)
  3. 3. C · Wash with soap and water
  4. 4. D · Delirium, which needs the cause found quickly
  5. 5. C · Красная (немедленная помощь)
  6. 6. A · Уровень 4
  7. 7. A · A raised risk of suicide, because she may have made a decision
  8. 8. C · Adrenal crisis from steroid withdrawal

Полные пошаговые решения: занимайтесь этой темой на examproblems.com.